... times when i take narco or lortabs .the sweating is unreal ! does anyone have this side affect? i have asked my doctors about this and they are puzzled and can't give me a answer. i have a lot of health problems and just wonder if the narco might be making them worse ? i have fibromyalgia ,and have chronic pain in my back and stomach .i have had about 30 surgeries mostly herina repairs .
hello Brenda I am so sorry for your condition I am a 23 year old male I had major back surgery in may 14 screws 2 long rods fused my entire spine I was put on norco 10/325 and I sweated horrible!!! my sheets would become wet and when I went out I would soak through 2 t-shirts and a dress shirt and it would look horrible..my doctors 2 do not know why this is happening I am thinking it has to do with the opiates specially with the hydrocodone since I do the same with vicodin I have found getting a cool shower and then sitting in front of the van helps also wearing light clothing and staying out of the sun I am sorry if I could not be of more help but I am here if you need to talk! takecare and Godbless you and keep us posted on how you are doing we all really do care!!
Pain meds are bad on the stomach especially if you have had issues in the past. I also have had hot flashes with pain meds that is why I suffer in silence sometimes just to avoid the sweating because it can be embarrassing. There isn't a deoderant strong enough sometimes you sweat so much. I feel bad for you and wish I had some good advice it even has it in the PDR so I don't know why your doctors are puzzled mine wasn't. Pain meds like Norco are not good for Fybromyalgia sometimes just plain OTC's are even better with less side effects if you can handle them. Plenty of heat and ice combos--ice for 15minutes then put heat right on after it for another 15 minutes and that shocks the nerves that are over active and they settle down most of the time, swimming is also an excellent way to get some relief some mild exercises in the water will keep you limber so you can move easier. Hope this helps some and you get some relief. Good luck my dear, marjorie zych
- Lortab Information for Consumers
- Lortab Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lortab (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Sep 2012 • 3 answers
Posted 2 Jul 2013 • 3 answers
Posted 20 Mar 2015 • 1 answer
Posted 11 May 2015 • 1 answer
Posted 23 May 2015 • 1 answer